MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON SOLERA VOYAGER SPINAL SYSTEM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE

MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON SOLERA VOYAGER SPINAL SYSTEM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Catalog Number 54750016540
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient underwent oblique lateral interbody fusion (olif) of 3 intervertebral discs at l2-3, l3-4, l4-5 due to unknown reason.Post-op, the screw loosening had occurred.Hence on (b)(6) 2019, revision surgery was performed and the screws at l2-3-4-5 were removed and replaced and fusion for extending was performed up to s1, s2ai.The patient complaints about pain between l4 and l5 intervertebral disc space.Infection occurred to the intervertebral disc space between l4 and l5 and the pedicle on the right side of l5.

Brand Name
CD HORIZON SOLERA VOYAGER SPINAL SYSTEM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
MDR Report Key8924892
Report Number1030489-2019-00938
Device Sequence Number13965209
Product Code NKB
UDI-Device Identifier00643169501072
UDI-Public00643169501072
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K143375
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/16/2023
Device Catalogue Number54750016540
Device Lot NumberH5179044
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2019
Initial Report FDA Received Date08/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;